About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 418123, 4 pages
http://dx.doi.org/10.1155/2013/418123
Research Article

On Fibonacci Functions with Period

Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Pathumthani 12121, Thailand

Received 6 February 2013; Accepted 4 April 2013

Academic Editor: Gabriele Bonanno

Copyright © 2013 Banyat Sroysang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. T. Atanassov, V. Atanassova, A. G. Shannon, and J. C. Turner, New Visual Perspectives on Fibonacci Numbers, World Scientific Publishing, Hackensack, NJ, USA, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. A. Dunlap, The Golden Ratio and Fibonacci Numbers, World Scientific Publishing, Hackensack, NJ, USA, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. S. Kim and J. Neggers, “Fibonacci mean and golden section mean,” Computers & Mathematics with Applications, vol. 56, no. 1, pp. 228–232, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S.-M. Jung, “Hyers-Ulam stability of Fibonacci functional equation,” Iranian Mathematical Society. Bulletin, vol. 35, no. 2, pp. 217–227, 2009. View at Zentralblatt MATH · View at MathSciNet
  5. J. S. Han, H. S. Kim, and J. Neggers, “The Fibonacci-norm of a positive integer: observations and conjectures,” International Journal of Number Theory, vol. 6, no. 2, pp. 371–385, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. S. Han, H. S. Kim, and J. Neggers, “Fibonacci sequences in groupoids,” Advances in Difference Equations, vol. 2012, article 19, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. S. Han, H. S. Kim, and J. Neggers, “On Fibonacci functions with Fibonacci numbers,” Advances in Difference Equations, vol. 2012, article 126, 2012. View at Publisher · View at Google Scholar · View at MathSciNet